I stopped on this site to check out about Botox and other fillers and saw Accutane listed and had to write a review. I took Accutane in 1995 and again in 2005 for 3 months. I noticed some hair falling out the first time but my Dr. said it would come back. I had really thick hair and it didn't bother me. So, when my cysts came back I took Accutane 1 more time. My hair started to fall out as if I was having Chemotherapy. I would run my hands through it and 20-30 strands would come out over and over. I stopped when I put 2 and 2 together but it was too late. Now my hair is horrible. It is embarrassing and I blame the manufacturers of Accutane for not being upfront about the side effects and not making it widely known that this permanent hair loss was a common side effect. Take hormones or antibiotics but don't take Accutane!
My Hair Fell out and Never Came Back!
I stopped on this site to check out about Botox...
Was this review helpful?